MathSciNet Relay Station
MathSciNet bibliographic data
MR599315 (83e:03054) 03C80 (03C10 03C45)
Baldwin, John T.; Kueker, David W. Ramsey quantifiers and the finite cover property. Pacific J. Math. 90 (1980), no. 1, 11–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement